# SDR COMA2012010390002

- Difficulty date: January 2, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 10,644 hours, 6,580 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: CC670331272
- Condition: Cracked
- Location: Fuselage
- Part time: 10,644 hours, 6,580 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R , FS 202.75-220.00 CRACKED FROM TUG STRIKE.  REMOVED AND REPLACED STRINGER 19R IAW BOMBARDIER DWG CC670-33020, SRM 51-42-06, 51-42-21, 51-40-11 AND 51-23-06.
